關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:Computational Statistics and Data Analysis

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 21 筆查詢結果
序號 學年期 教師動態
1 106/1 期刊論文 發佈 Functional data classification using covariate-adjusted subspace projection , [106-1] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis, Volume 115, 21-34.
2 104/2 數學系 黃逸輝 教授 期刊論文 發佈 On quadratic logistic regression models when predictor variables are subject to measurement error , [104-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 95, p.109–121
3 87/1 統計系 陳怡如 副教授 期刊論文 發佈 A Rank Test for equality of Two Multivariate Populations vs a Particular Ordered Alternative , [87-1] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 29(2), pp.129-144
4 100/2 財金系 林千代 教授 期刊論文 發佈 Inference for the Weibull distribution with progressive hybrid censoring , [100-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 56(3), pp.451-467
5 100/2 統計系 吳碩傑 教授 期刊論文 發佈 Progressively first-failure censored reliability sampling plans with cost constraint , [100-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 56(6), pp.2018-2030
6 96/2 統計系 張雅梅 副教授 期刊論文 發佈 Subset Selection for Vector Autoregressive Processes Using Lasso , [96-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 52(7), pp.3645-3657
7 98/1 統計系 吳碩傑 教授 期刊論文 發佈 On estimation based on progressive first-failure-censored sampling , [98-1] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 53(10), pp.3659-3670
8 99/2 數學系 温啟仲 教授 期刊論文 發佈 Nonparametric maximum likelihood analysis of clustered current status data with the gamma frailty Cox model , [99-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 55(2), pp.1053-1060
9 97/2 財金系 林千代 教授 期刊論文 發佈 Exact computation of the null distribution of a test for multiple outliers in an exponential sample , [97-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 53(9), pp.3281-3290
10 99/1 統計系 王藝華 副教授 期刊論文 發佈 New EWMA Charts for Monitoring Process Dispersion , [99-1] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 54(10), pp.2328-2342
11 86/1 數學系 林千代 教授 期刊論文 發佈 Computing the exact distribution of the extremes of sums of consecutive spacings , [86-1] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 26(2), pp.117-132
12 96/1 統計系 林志娟 教授 期刊論文 發佈 A revisit to the common mean problem: Comparing the maximum likelihood estimator with the Graybill–Deal estimator , [96-1] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 51(12), pp.5673-5681
13 96/2 統計系 吳淑妃 教授 期刊論文 發佈 Interval Estimation for a Pareto distribution based on the Doubly Type II Censored Sample , [96-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 52(7), pp.3779-3788
14 91/1 統計系 吳淑妃 教授 期刊論文 發佈 A two-sided sequential screening procedure based on individual misclassification error , [91-1] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 40(2), pp.375-391
15 88/2 統計系 吳淑妃 教授 期刊論文 發佈 Two-stage multiple comparisons with the average for normal distributions under heteroscedasticity , [88-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 33(2), pp.201-213
16 86/2 統計系 吳淑妃 教授 期刊論文 發佈 Multiple comparison procedures with the average for exponential location parameters , [86-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 26(4), pp.461-484
17 96/2 決策系 黃文濤 教授 期刊論文 發佈 Locally optimal tests for exponential distributions with type-I censoring , [96-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 52(7), pp.3603-3615
18 92/1 決策系 黃文濤 教授 期刊論文 發佈 Bayesian sampling plans for exponential distribution based on uniform random censored data , [92-1] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 44(4), pp.669-691
19 95/2 會計系 陳順益 教授 期刊論文 發佈 Erratum to “The optimal confidence interval for the largest normal mean with unknown variance” [Computational Statistics and Data Analysis 47 (2004) 845–866] , [95-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 51(8), pp.3999-4000
20 93/1 會計系 陳順益 教授 期刊論文 發佈 Optimal confidence interval for the largest normal mean with unknown variance , [93-1] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 47(4), pp.845-866
21 88/2 會計系 陳順益 教授 期刊論文 發佈 An ANOVA test for the equivalency of means under unequal variances , [88-2] 著錄名稱、卷期、頁數:Computational Statistics and Data Analysis 33(2), pp.151-175
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 21 筆查詢結果